# SDR HYIA20160712002

- Difficulty date: July 2, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: C4020317
- Aircraft time: 33,460 hours, 36,464 cycles
- Engine: Cont TSIO520VB
- Engine time: 7,340 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658077
- Condition: Collapsed
- Location: Nr 1 Cylinder
- Part time: 2,334 hours, 2,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RIGHT ENGINE MANIFOLD PRESSURE & RPM SURGE AT TAKE-OFF POWER.  MAINTENANCE INSPECTED INTAKE SYSTEM, TURBO SYSTEM, INDEXED FUEL SELECTOR & REPLACED THE RIGHT ENGINE NR 1 CYLINDER EXHAUST LIFTER IAW OH MM 72.
